# SDR SWAA032668

- Difficulty date: December 6, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 39,301 hours, 35,282 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Part number: 657327121
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING T/E FLAP EXTENSION, LT T/E FLAP POSITION INDICATED 30, WHILE THE RT INDICATED 25.  REMOVED AND REPLACED RT T/E FLAP TRANSMISSION TORQUE TUBE PER MM.
